# SDR IPXA2022042181352

- Difficulty date: April 6, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CEXTERIOR FUSELAGE LONGERON 28R P/N AEA7545-2 HAS CORROSION BETWEEN STA Y=1207 - Y=1305.5.REPAIRED CORRODED LONGERON 28R P/N AEA7545-2 IAW EA 011-5300-01-A9541 REV I/R AND UPS EO MD11-5310-83430-A (MINOR)
